# SDR CALA2014032790709

- Difficulty date: March 27, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 71,148 hours, 25,872 cycles
- Engine: Pwa PW2040
- System (JASC): 2897 · Fuel System Wiring
- Part: Sleeve
- Condition: Missing
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT FUEL BOOST PUMP WIRING REPAIR HAS INCORRECT LACING, MISSING PROTECTIVE SLEEVE, TFE TAPE NOT INSTALLED AT WIRE BREAKOUT OVER BRAID, SPLICE IDENTIFICATION LABELS MISSING & SPLICE DOES NOT CONFORM TO FIG 4 REPAIR BEFORE FURTHER FLIGHT.  CUT EXISTING SPLICES OUT & BROKE WIRES OUT OF BRAID IN CORRECT LOCATION.  WILL NEED NEW WIRE RUN TO BOOST PUMP & PINNED.  FOUND PUMP CON PARTIAL.  COMPLETED WIRE INSTALLATION OF LT AFT FUEL BOOST PUMP IAW FCD 2822-01095, SB757-28-0095 & AD 2008-25-08.  REPLACED CONNECTOR D1764P DUE TO POOR PIN RETENTION.
